Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On optimal extrusion dies for rigid-plastic materials

Author: Hans F. Weinberger
Journal: Quart. Appl. Math. 56 (1998), 543-552
MSC: Primary 73E99; Secondary 49J20, 73V25
DOI: https://doi.org/10.1090/qam/1637060
MathSciNet review: MR1637060
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Hill, Stability of rigid-plastic solids, J. Mech. Phys. Solids 6 (1957), 1–8. MR 0092458, https://doi.org/10.1016/0022-5096(57)90040-6
  • [2] G. Pólya and M. Schiffer, Convexity of functionals by transplantation, J. Analyse Math. 3 (1954), 245–346. With an appendix by Heinz Helfenstein. MR 0066530, https://doi.org/10.1007/BF02803593
  • [3] O. Richmond and M. L. Devenpeck, A die profile for maximum efficiency in strip drawing, Proc. of the Fourth U. S. National Congress of Applied Mechanics, Vol. 2, pp. 1053-1057, 1962
  • [4] O. Richmond and H. L. Morrison, Streamlined wire drawing dies of minimum length, J. Mech. Phys. Solids 15, 195-203 (1967)
  • [5] H. F. Weinberger, Degenerate elliptic models for perfectly plastic flows, Elliptic and parabolic problems (Pont-à-Mousson, 1994) Pitman Res. Notes Math. Ser., vol. 325, Longman Sci. Tech., Harlow, 1995, pp. 240–250. MR 1416588

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73E99, 49J20, 73V25

Retrieve articles in all journals with MSC: 73E99, 49J20, 73V25

Additional Information

DOI: https://doi.org/10.1090/qam/1637060
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society